# SDR 60419

- Difficulty date: April 8, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 19,701 hours, 27,940 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON LANDING APPROACH IN EYW. AIRCRAFT LOST ALL INDICATION ON POSITION OF RT LANDING GEAR. CREW ABORTED LANDING. CYCLED GEAR AND GOT THREE DOWN AND LOCKED INDICATION. LANDED SAFELY WITH NO FURTHER INCIDENT.  CLEANED DOWNLOCK SWITCHES. JACKED AIRCRAFT AND PERFORMED GEAR RETRACTION TEST. COULD NOT DUPLICATE AFTER MANY CYCLES. OPS CK NORMAL
